# SDR SIMA20151225002

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 13,159 hours, 9,065 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, LG DISAGREE WARNING.  NOSE GEAR UNSAFE INDICATION.  FOLLOWED AOM PROCEDURE & HAD 3 GREEN.  CLEANED ICE FROM NLG DOORS & SCISSOR LINKS, CLEANED DIRT FROM NLG PROX SWITCHES & TARGETS.  PERFORMED OPERATIONS CHECK OF NLG PROX SENSOR SYS & FOUND WORKING PROPERLY AT THIS TIME IAW AMM 32-61-00.
